UZH-Logo

Acute laryngotracheitis after accidental aspiration of clindamycin


Ceschi, A; Von Dechend, M; Krause, M; Kengelbacher, M; Stuerer, A (2011). Acute laryngotracheitis after accidental aspiration of clindamycin. QJM, 104(7):609-611.

Altmetrics

Downloads

72 downloads since deposited on 26 Feb 2012
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Clinical Pharmacology and Toxicology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2011
Deposited On:26 Feb 2012 18:07
Last Modified:05 Apr 2016 15:41
Publisher:Oxford University Press
ISSN:1460-2393
Additional Information:This is a pre-copy-editing, author-produced PDF of an article accepted for publication in QJM following peer review. The definitive publisher-authenticated version Acute laryngotracheitis after accidental aspiration of clindamycin. Ceschi A, Von Dechend M, Krause M, Kengelbacher M, Stuerer A. QJM. 2011 Jul;104(7):609-611 is available online at: http://qjmed.oxfordjournals.org/content/104/7/609
Publisher DOI:10.1093/qjmed/hcq160
PubMed ID:20817678
Permanent URL: http://doi.org/10.5167/uzh-60355

Download

[img]
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 21kB
View at publisher

Author Collaborations